# SDR CA030115002

- Difficulty date: December 5, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,785 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 1U128006
- Condition: Cracked
- Location: Vacuum System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SCHEDULED OPERATION NR 2 ENGINE OF THE AIRCRAFT.  A CRACK WAS NOTED ON THE ENGINE ATTACH BRACKET OF THE INSTALLED VACUUM PUMP. UPON REMOVAL OF THE PUMP IT WAS DISCOVERED THAT THE ENTIRE ATTACH BRACKET WAS COMPLETELY SEPARATED FROM THE PUMP. FLIGHT CREW HAD NOT NOTED ANY FAILURE AND REPORTED THAT INSTRUMENT AIR PRESSURE WAS NORMAL WHILE IN FLIGHT. THE DAMAGED PUMP WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT.
